MathSciNet Relay Station
MathSciNet bibliographic data
MR2629989 20F65 (20F67 20F69)
Kleiner, Bruce A new proof of Gromov's theorem on groups of polynomial growth. J. Amer. Math. Soc. 23 (2010), no. 3, 815–829.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement